MAUDE Adverse Event Report: CARDINAL HEALTH 1710H KENDALL 1 PR/PK 10 PR/CA; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

CARDINAL HEALTH 1710H KENDALL 1 PR/PK 10 PR/CA; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Model Number 40000006
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/03/2022
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the patient was having an icd lead revision and during the procedure the patient required cardio version x2 and defibrillation x2.After the first defibrillation it was found that the pacing pad lead rhythm was absent on the phillips monitor.The pacing lead attached to the pad on the patient's back had dislodged from the pad.New pads were quickly applied and the second defibrillation was effective with new pads.The patient was not harmed but it was a close call.The patient responded well to defibrillation and there was no unexpected or prolonged care.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Additional Manufacturer Narrative
Correction made to h6 health effect - impact code to reflect "no health consequences or impact".

.
 
Additional Manufacturer Narrative
The device history record (dhr) was reviewed, and no abnormal process conditions were present during the manufacturing of the product that could have led to the issue reported.The dhr review showed that all acceptance criteria inspections per established sampling levels were within acceptable limits during the production process.There were no deviations or nonconformances initiated with this lot code.A sample was not received for the investigation.Because a sample was not returned, no physical product examination was possible to evaluate the wire connection and properties of the electrode; therefore, the reported condition could not be confirmed at this time.Without a sample that displays the reported condition or a sample in which the reported condition can be duplicated, the root cause cannot be positively attributed to a product design or manufacturing problem.Current manufacturing practices require production to be sampled and inspected through a series of functional and visual testing based on valid acceptable quality limit sampling plans to ensure connectivity and shock delivery.The testing performed for this product lot was within specification.Since this complaint is unconfirmed, no complaint trend exists, and a specific root cause for the occurrence cannot be identified, no corrective action is required at this time.If a sample is received at a later date, the complaint will be reopened, and the investigation will be updated to reflect our findings.This complaint will be recorded for tracking and trending purposes.

Brand Name
1710H KENDALL 1 PR/PK 10 PR/CA
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
CARDINAL HEALTH
215 hebert st
gananoque K7G 2 Y7
CA  K7G 2Y7
Manufacturer (Section G)
CARDINAL HEALTH
215 hebert st
gananoque K7G 2 Y7
CA   K7G 2Y7
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key13791860
Report Number9681860-2022-00527
Device Sequence Number3707344
Product Code MKJ
UDI-Device Identifier20192253017745
UDI-Public20192253017745
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number40000006
Device Catalogue Number40000006
Device Lot Number123534X
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/11/2022
Supplement Date Received by Manufacturer03/11/2022
03/11/2022
Initial Report FDA Received Date03/17/2022
Supplement Report FDA Received Date03/23/2022
04/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown